# SDR P2EA01089

- Difficulty date: June 7, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic Line
- Part number: AS11508K01080
- Condition: Inoperative
- Location: Mlg W/W
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

FLT 408 - MCI - WHILE ON APPROACH INTO MCI, AIRCRAFT A SYSTEM HYDRAULIC FAILED.  DECLARED AN EMERGENCY.  INSPECTED HYDRAULIC SYSTEM A AND FOUND LEAK IN FORWARD LEFT MAIN WHEEL WELL.  REMOVED AND REPLACED HYDRAULIC LINE LEAK CHECKED GOOD PER BOEING MM 29-00 PARA 1 BUS PARA A.  (M)
